Jump to content

Cloud24

Just Registered
  • Posts

    3
  • Joined

  • Last visited

Cloud24's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. Thank you for responding. Were you over your depression when you got off of the meds and how did you get off? I called my Dr and he has not responded. Inane not heard back from him yet. Pharmacist said the anxiety, heat band could be either too much med or not enough. Big help!!! I have had to slowly get off other meds thru the years. Would like to think all that therapy was helping. But when you are down it's hard to get it touch with those toe holds. I am glad you were able to go a long time. Continued good luck!
  2. Thank you for responding. Were you over your depression when you got off of the meds and how did you get off?
  3. Dr increased my dose of bupropion from 200 to 300 ir two weeks ago. The last 4 days I have experienced waves of heat about 1/2 hour after taking one but especially bad at night, even though I have taken it in late afternoon. Also extreme anxiety about going out, or to a restaurant, rage and insomnia as well as difficulty urinating Is this a sign of overdose? I was on this drug at 300 mg sr for 25 years, yes 25 years. But due to a stomach operation for Gerd I can no longer metabolize the Sr. Since this switch my life is hell. I am 73 years old been on most anti depressants some along with bupropion, and this one worked the best. Now I am so miserable. Has anyone had this happen? I am thinking the extra 100 is too much and that heat waves may be a sign of a seizure coming on. My quandry is to hang in or I am having an allergic reaction?
×
×
  • Create New...